CSpace
连结奇点轨线的存在性
黄土森
1997
Source Publication数学学报
ISSN0583-1431
Volume040Issue:004Pages:551
Abstract本文给出了判定平面动力系统两个奇点的连结轨线存在性的一个准则。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46860
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄土森. 连结奇点轨线的存在性[J]. 数学学报,1997,040(004):551.
APA 黄土森.(1997).连结奇点轨线的存在性.数学学报,040(004),551.
MLA 黄土森."连结奇点轨线的存在性".数学学报 040.004(1997):551.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄土森]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄土森]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄土森]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.